# SDR N6WA20111122

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 8,224 hours, 5,525 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOOR OUTER HANDLE CAUTION MESSAGE AND ASSOCIATED PROX 2 STATUS MESSAGE ILLUMINATED MOST OF FLIGHT (PX107) PROX 2 WAS OPS CHECKED GOOD.  DEFFERED PASSENGER DOOR INDICATION SYS ON DMI 22980 IAW MEL 52-70-01, CAT A.   REPLACED FAULTY SPLICE ON DOOR HANDLE PROXIMITY SENSOR IAW WM 52-70-02.  OPS CHECKED GOOD AT THIS TIME.
